The Hausdorff measure of the closed support of super-brownian motion
Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 2, p. 205-224
@article{AIHPB_1989__25_2_205_0,
     author = {Perkins, Edwin},
     title = {The Hausdorff measure of the closed support of super-brownian motion},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {25},
     number = {2},
     year = {1989},
     pages = {205-224},
     zbl = {0679.60053},
     mrnumber = {1001027},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1989__25_2_205_0}
}
Perkins, Edwin. The Hausdorff measure of the closed support of super-brownian motion. Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 2, pp. 205-224. http://www.numdam.org/item/AIHPB_1989__25_2_205_0/

D.A. Dawson and K.J. Hochberg, The Carrying Dimension of a Stochastic Measure Diffusion, Ann. Probab., Vol. 7, 1979, pp. 693-703. | MR 537215 | Zbl 0411.60084

D.A. Dawson, I. Iscoe and E.A. Perkins, Super-Brownian Motion: Path Properties and Hitting Probabilities, 1988, preprint.

D.A. Dawson, I. Iscoe and E.A. Perkins, The Historical Process of a Super-Process, 1989, in preparation.

E.B. Dynkin, Three Classes of Infinite Dimensional Diffusions, 1988, preprint. | MR 1013934

S.N. Ethier and T.G. Kurtz, Markov Pocesses: Characterization and Convergence, John Wiley, New York, 1986. | MR 838085 | Zbl 0592.60049

T.E. Harris, The Theory of Branching Processes, Springer, Berlin, 1963. | MR 163361 | Zbl 0117.13002

N. Konno and T. Shiga, Stochastic Differential Equations for Some Measure-valued Diffusions, to appear in Prob. Theory and Related Fields, 1988. | MR 958288 | Zbl 0631.60058

P. Lévy, La mesure de Hausdorff de la courbe du mouvement brownien, Giorn. Ist. Ital. Attuari., Vol. 16, 1953, pp. 1-37. | MR 64344 | Zbl 0053.10101

E.A. Perkins, A Space-Time Property of a Class of Measure-Valued Branching Diffusions, Trans. Amer. Math. Soc., Vol. 305, 1988 a, pp. 743-795. | MR 924777 | Zbl 0641.60060

E.A. Perkins, Polar Sets and Multiple Points for Super-Brownian Motion, 1988 b, preprint.

M. Reimers, One Dimensional Stochastic Partial Differential Equations and the Branching Measure Diffusion, to appear in Prob. Theory and Related Fields, 1988. | MR 983088 | Zbl 0651.60069

S. Roelly-Coppoletta, A Criterion of Convergence of Measure-Valued Processes: Application to Measure Branching Processes. Stochastics, Vol. 17, 1986, pp. 43-65. | MR 878553 | Zbl 0598.60088

C.A. Rogers, Hausdorff Measures, Cambridge Univ. Press, Cambridge, 1970. | MR 281862 | Zbl 0204.37601

A.V. Skorokhod, Limit Theorems for Stochastic Processes, Theor. Prob. Appl., Vol. 1, 1956, pp. 261-290.

S.J. Taylor, The Exact Hausdorff Measure of the Sample Path for Planar Brownian Motion, Proc. Cambridge Philos. Soc., Vol. 60, 1964, pp. 253-258. | MR 164380 | Zbl 0149.13104

S. Watanabe, A Limit Theorem of Branching Processes and Continuous State Branching Processes, J. Math. Kyoto Univ., Vol. 8, 1968, pp. 141-167. | MR 237008 | Zbl 0159.46201